# SDR SWAA2021122246722

- Difficulty date: November 22, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL DRAINS SERVICE DOOR SIDE AT FWD GALLEY AREA (2 EA) ; 2021-520697 / [01] REPLACED FLOOR PANEL DRAINS SERVICE DOOR SIDE AT FWD GALLEY AREA (2 EA) IAW 737-700 AMM 53-21-00-400-801 STEP 3F(16); [02] REPLACED FLOOR PANEL DRAINS SERVICE DOOR SIDE AT FWD GALLEY AREA (2 EA) IAW 737-700 AMM 53-21-00-400-801 STEP 3F(16)
